Search
 
 

Display results as :
 


Rechercher Advanced Search

Check Out Our Sponsors
Brought to you by
Hair Loss Forum
Navigation
 Portal
 Index
 Memberlist
 Profile
 FAQ
 Search
Navigation
 Portal
 Index
 Memberlist
 Profile
 FAQ
 Search

I used fenugreek: big mistake.

View previous topic View next topic Go down

I used fenugreek: big mistake.

Post  CampOfDavid on Sun Oct 01, 2017 4:25 pm

Hello, I made a post in the not to distant past regarding fenugreek for MPB. It was based on this article below:

https://marstonblog.com/my-hair-is-thinning-on-top-im-trying-fenugreek/

In the past I have used Propecia/Avodart for MPB and had a few minor side effects: the worst being minor cognitive impairment (my memory was effected, particularly on recalling words. Also I was slower mentally which made it difficult to focus and learn). So I came off that poison a couple of years ago (after being on and off it for a few years).

I finally had reversed my cognitive impairment (even while taking saw palmetto) and was very happy, as it feels amazing to be in your right mind once again (also I need to be sharp as I am studying computer science, and I had finally become very sharp - even impressing people, which was nice after feeling slower than the average Joe while being on Propecia).

Well I thought I would try fenugreek since I could hack taking hardcore meds and this is just a super weak spice you put on your food, right? Wrong! I took half the dose for a few days without even a thought as to it possibly effecting me. I then started to notice the old brain fog coming back at work; which I put down to nothing more than a bad day and lack of sleep at the time. Then I started having hot flushes at work (which is super weird for me) and feeling emotionally different.

Weeks later I am messed up, my mind is worse than it was on the meds (which I took for years, funugreek I only took for a few days). On top of this I started getting a stomach ache which I am now worried is cancer (due to correlated side effects); also I just read today cancer is linked to estrogen (due to estrogen being linked to insulin) which instilled more fear in me on the possibility this stupid supplement may also have triggered cancer (which I pray I am wrong about and think very highly that I am, but that worry is there).

Bottom line: please do not take that crap.

I have just watched this link (below) on the best ways to reverse Propecia side effects, I am going to start some of these and see if they help.

https://www.youtube.com/watch?v=L66Hc0mobqc

God bless
avatar
CampOfDavid

Posts : 82
Join date : 2016-03-22

View user profile

Back to top Go down

Re: I used fenugreek: big mistake.

Post  Hairbeback on Tue Oct 03, 2017 6:48 am

Not to come off as a troll, but are you trolling? This whole post reeks of trolling. If not you might have severe anxiety problems and might want to get that checked out. 2 causation does not equal correlation. 3. I am confused as to how you suddenly have stomach cancer? Are you google doctoring yourself? How could takig fengugeek trigger cancer in a few days?

sorry this post reeks of whiny BS

Hairbeback

Posts : 747
Join date : 2009-04-02

View user profile

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum